in my past experiences, I have have bad situations with Seroquel as well as Buspar and mirtazapine, since i also have damaged bones it seems to take a toll on my bones and make me physically feel worse to where sometimes I want to scream out in pain. I am only on 50 mg of it, but every time I take Seroquel, it only makes my body worse, not better. Is it Ok for me to switch to something different since it's doing this? Plus it gives me horrible headaches and makes me feel like my body is being crushed and the pain will only go away if I don't take it.
Hello there, you really n are need to talk to your doctor, it definitely seems like you need a change of medicine. These are not normal side effects. Best of luck to you!
Seroquel is definitely not for me. I took one pill and had to go to the ER.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2017 • 11 answers
Updated 31 Oct 2017 • 12 answers
Updated 31 Jan 2019 • 9 answers
Updated 17 Sep 2015 • 3 answers
Updated 14 Jun 2018 • 4 answers